# SDR 9712656306

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Press Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW OXYGEN PRESSURE LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO ANC AND LANDED WITHOUT INCIDENT.  FOUND OXYGEN BOTTLE PRESSURE TO BE NORMAL BUT REPLACED THE OXYGEN CYLINDER AS A PRECAUTION.
